I used the baneocin cream with antibiotics which help to heal up wounds for 3 weeks. No effects. Now i'm using the imoferaza cream. Hyaluronidase is the main component of this creme. No results again. What can I do?
But I have heard that it has side effects on sensitive skin. I am really concerned, and very confused as I don't have any other option. Can you tell me if it is a safe option?
If not, then what else can I do?
I had my lips done before once by a different doctor, and all went well afterwards a massage. I went to a new place and she put Restylane in but did not massage at all, and told me not to touch my lips. She then wanted to inject a small amount into the small circle on the center of the top lip under my cupid bow, and I let her. Shockingly, she injected it on the inner soft tissue of my top lip and it hurt, even though I was numb. It's been seven days and it still stings off and on and it is red.
I had Juvederm put into my nose for a better look and it is horrible. It has been a year and it is still in the same area and gives my nose a hooded appearance. I was told if used on the nose you can create a better looking nose without surgery. However it has not left the area in the front of my nose and in the nostrils on the side. I look like I have a double right side of my nose. How can I get it out of the nose area?
I had a child a little over a year ago. While I've lost all but 8 lbs of the weight, my tummy area is still flabby. The muscles and the skin were stretched so much that they have not gone back to their pre-pregnancy state. I want a flatter tummy but don't want anything as invasive as a tummy tuck. What's a non-invasive alternative?
I have four red and raised lines across my forehead after being injected with Restylane Silk. I was told that I would have no downtime and immediate results, so I didn't expect this complication. Is this normal 1 day after the procedure? The red lines still looked raised and swollen with makeup.
I've had many fotofacials over the last 20 years. Once I had extreme itching that lasted for almost 9 months. I attribute it to the high-powered topical they applied. I usually apply my own 5% lidocaine. Today, I had a fotofacial and notice a few welts and a depression, as well as swelling under one eye. Is this quite normal?